Mathematische Annalen

, Volume 310, Issue 4, pp 631–651

Linkage and reduction numbers

  • Claudia Polini
  • Bernd Ulrich

DOI: 10.1007/s002080050163

Cite this article as:
Polini, C. & Ulrich, B. Math Ann (1998) 310: 631. doi:10.1007/s002080050163
Mathematics Subject Classification (1991):13A30, 13C40, 13H10, 14M06 

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Claudia Polini
    • 1
  • Bernd Ulrich
    • 1
  1. 1. Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA (e-mail address: polini@math.msu.edu) & (e-mail address: ulrich@math.msu.edu) US

Personalised recommendations